I am suffering from tuberculoma and always feel sleepy. Is it a common side effect? Due to this, I am unable to concentrate on my studies. I have a mild headache always and I feel the left side of my head is stuck. What to do?
I went through your query and understood your concern.
ATT (antitubercular medications) are not mentioned to cause sleepiness or cause a lack of concentration. Tuberculoma and surrounding edema or meningeal inflammation can cause headaches. Please mention which medications are you taking and in what dosages. I would like to see the MRI images.
Other possibilities can be secondary depression or dysthymia. I have a few questions,
1. How is your day-to-day mood? Do you often feel sad?
2. Do you have a good quality sleep?
3. Do you snore while sleeping?
Kindly update us with your answers.
Thanks and regards.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Treatment usually consists of a mix of anti-tuberculosis drugs and, in certain cases, surgery ... Tuberculomas are normally treated with a combination of anti-tuberculosis drugs and, in some cases, surgery to remove the diseased tissue . Read full
.. would like to know few more details. 1. Since when is he on tuberculosis medicines? 2. Since when is he having fever and headaches? 3. How long does one episode of the headache last? 4. Does he have any nausea or vomiting during the headache? Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.